# SDR MWEA030132

- Difficulty date: March 13, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 51,132 hours, 37,046 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 421396
- Part serial: 165
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE ARMING ANTI-SKID RIGHT OUTBOARD AND INBOARD LIGHTS REMAINED ON.  REMOVED AND REPLACED ANTI-SKID CONTROL BOX.
